Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

   

 

Lorentz norm inequalities for the Hardy operator involving suprema


Author: Dmitry V. Prokhorov
Journal: Proc. Amer. Math. Soc. 140 (2012), 1585-1592
MSC (2010): Primary 26D15; Secondary 47G10
Published electronically: January 4, 2012
MathSciNet review: 2869142
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The weighted Lorentz norm inequalities for the Hardy operator involving suprema are characterized.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 26D15, 47G10

Retrieve articles in all journals with MSC (2010): 26D15, 47G10


Additional Information

Dmitry V. Prokhorov
Affiliation: Computing Centre of the Far Eastern Branch of the Russian Academy of Sciences, Kim Yu Chen 65, Khabarovsk 680000, Russia
Email: prohorov@as.khb.ru

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-10976-1
Keywords: Weighted Lorentz norm inequalities, Hardy operator involving suprema
Received by editor(s): August 12, 2010
Received by editor(s) in revised form: November 1, 2010
Published electronically: January 4, 2012
Communicated by: Richard Rochberg
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia